Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 18, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 3, 2007, 6:46 PM MDT for Banner County, Kimball County, Scotts Bluff County, Nebraska; Goshen County, Laramie County, Wyoming. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2007, 6:46 PM MDT (00:46 UTC)
- Expired
- May 3, 2007, 7:45 PM MDT
- In force
- 59 min
- Issued by
- NWS Cheyenne, WY
- Area
- Counties, with a storm outline in the text
Counties Banner County, NE, Kimball County, NE, Scotts Bluff County, NE, Goshen County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 85 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 7:15 PM MDT | TSTM WND DMG | 2 W Scottsbluff, NE | WINDS SNAPPED OFF RAILROAD CROSSING SIGN. |
| May 3, 7:21 PM MDT | HAIL 1 | Mitchell, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 6:43 PM MDT | Tornado Watch | SPC | 5 hr |
| May 3, 2:49 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 394 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 2658 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KCYS 040046 SVRCYS NEC007-105-157-WYC015-021-040145- /O.NEW.KCYS.SV.W.0018.070504T0046Z-070504T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 646 PM MDT THU MAY 3 2007 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BANNER COUNTY IN THE PANHANDLE OF NEBRASKA... KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA... THIS INCLUDES THE CITY OF KIMBALL... SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA... THIS INCLUDES THE CITY OF SCOTTSBLUFF... SOUTHEASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING... EASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING... * UNTIL 745 PM MDT * AT 641 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MERIDEN REST AREA TO 14 MILES SOUTHWEST OF PINE BLUFFS...OR ALONG A LINE EXTENDING FROM 37 MILES NORTHWEST OF KIMBALL TO 30 MILES EAST OF CHEYENNE...AND MOVING EAST AT 35 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... PINE BLUFFS BY 655 PM MDT... OLIVER RESERVOIR BY 715 PM MDT... HARRISBURG BY 725 PM MDT... KIMBALL AIRPORT AND KIMBALL BY 730 PM MDT... BENNETT RESERVOIR BY 735 PM MDT... BIGHORN MOUNTAIN AND DIX BY 740 PM MDT... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT THURSDAY EVENING FOR SOUTHEASTERN WYOMING. LAT...LON 4199 10436 4102 10432 4102 10343 4199 10344 $$ JR
2 follow-up statements
000 WWUS55 KCYS 040116 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 716 PM MDT THU MAY 3 2007 NEC007-105-157-WYC015-021-040145- /O.CON.KCYS.SV.W.0018.000000T0000Z-070504T0145Z/ BANNER NE-KIMBALL NE-SCOTTS BLUFF NE-GOSHEN WY-LARAMIE WY- 716 PM MDT THU MAY 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR EASTERN LARAMIE...SOUTHEASTERN GOSHEN...SCOTTS BLUFF...KIMBALL AND BANNER COUNTIES... AT 715 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF BULL CANYON TO 11 MILES SOUTH OF I-80 MM 13...OR ALONG A LINE EXTENDING FROM 25 MILES NORTHWEST OF KIMBALL TO 18 MILES SOUTHWEST OF KIMBALL...MOVING EAST AT 35 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... OLIVER RESERVOIR BY 725 PM MDT... HARRISBURG AND I-80 MM 17 BY 730 PM MDT... WILDCAT MOUNTAIN...KIMBALL AIRPORT AND KIMBALL BY 735 PM MDT... BENNETT RESERVOIR AND I-80 MM 24 BY 740 PM MDT... BIGHORN MOUNTAIN AND DIX BY 745 PM MDT... A TORNADO WATCH IS IN EFFECT FOR THE NEBRASKA PORTION OF THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT THURSDAY EVENING FOR SOUTHEASTERN WYOMING. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4199 10436 4102 10432 4102 10343 4199 10344 $$ JR
000 WWUS55 KCYS 040142 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 741 PM MDT THU MAY 3 2007 NEC007-105-157-WYC015-021-040151- /O.EXP.KCYS.SV.W.0018.000000T0000Z-070504T0145Z/ BANNER NE-KIMBALL NE-SCOTTS BLUFF NE-GOSHEN WY-LARAMIE WY- 741 PM MDT THU MAY 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LARAMIE...SOUTHEASTERN GOSHEN...SCOTTS BLUFF...KIMBALL AND BANNER COUNTIES IS BEING CANCELLED... THE STORM HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT THURSDAY EVENING FOR SOUTHEASTERN WYOMING. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT THURSDAY EVENING FOR THE WESTERN NEBRASKA PANHANDLE. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4199 10436 4102 10432 4102 10343 4199 10344 $$ JR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 5:55 PM MDT, 51 minutes earlier.
Area forecast discussion, May 3, 5:55 PM MDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 555 PM MDT THU MAY 3 2007 .UPDATE... UPDATED FORECAST PACKAGE TO ALLOW THE WIND ADVISORY TO EXPIRE ON SCHEDULE AT 6 PM MDT. && .PREV DISCUSSION... /ISSUED 400 PM MDT THU MAY 3 2007/ SHORT TERM...TONIGHT THROUGH FRIDAY... AN ACTIVE LATE AFTERNOON AND EVENING IN STORE FOR SOUTHEAST WY AND THE NE PANHANDLE WITH A SHARP SHORTWAVE ROTATING THRU THE CWA. INITIAL SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR CONVERSE...PLATTE...AND LARAMIE COUNTIES EFFECTIVE THROUGH 10 PM MDT. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG SHARP SURFACE FRONT LOCATED FROM ALBANY NORTH TO CASPER ATTM. STORM MOTION IS TO THE NORTH AT AROUND 25 TO 30 MPH. THESE THUNDERSTORMS WILL GRADUALLY WORK EAST INTO THE REMAINDER OF THE SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE THROUGH THE EVENING HOURS. SOUNDINGS INDICATE STRONG DIRECTIONAL AND SPEED SHEAR SUFFICIENT FOR SUPERCELLULAR DEVELOPMENT. ADDITIONALLY...INSTABILITY VALUES OF 1200 TO 1800 J/KG OF MUCAPE WILL EXIST ACROSS THE CWA BY LATE THIS AFTERNOON. HAIL AND STRONG WINDS WILL BE THE PRIMARY THREATS...BUT CAN NOT RULE OUT THE POSSIBILITY OF TORNADOES GIVEN IMPRESSIVE LOW TO MID LEVEL SHEAR STRUCTURE. ANOTHER PLUS IN CONVECTIVE DEVELOPMENT WILL BE A JET STREAK THAT WILL ROTATE AROUND THE BASE OF THE TROUGH LATE THIS AFTERNOON. THIS WILL PLACE THE CWA IN OPPURTUNE AREA OF EXIT REGION UPPER LEVEL DIVERGENCE. SUPERCELLULAR/MULTICELL DEVELOPMENT INITIALLY THIS AFTERNOON AND THIS EVENING SHOULD CONGLOMERATE INTO A BROKEN SQUALL LINE BY THE EVENING HOURS. EXPECT THREAT OF SEVERE ACTIVITY TO DIMINISH QUICKLY WITH SUNSET. DRIED THINGS OUT FOR THE MOST PART AFTER MIDNIGHT...WITH THE EXCEPTION OF EXTREME ERN ZONES AS WELL AS CONVERSE AND NIOBRARA COUNTIES...WHERE SOME LOW LEVEL CONVERGENCE WILL CONTINUE TO EXIST. THE NEXT SHORTWAVE WILL BEGIN TO SPREAD PRECIPITATION CHANCES INTO SOUTHWESTERN ZONES BY TOMORROW AFTERNOON. LONG TERM...FRIDAY NIGHT THROUGH THURSDAY...UNSEASONABLY COOL AND MOIST SCENARIO SETTING UP FOR WEEKEND TO SAY THE LEAST WITH A SNOW EVENT FOR THE LARAMIE RANGE. AS IS USUALLY THE CASE...PROBLEM IS THE LOCATION AND MOVEMENT OF UPPER LOW...AND BELIEVE AT THIS POINT SLIGHTLY SLOWER EUROPEAN MODELS ARE BETTER FOR NOW. UPPER LOW WILL BE OVER EAST CENTRAL UT FRIDAY NIGHT...THEN SHIFT FROM EITHER WEST CENTRAL OR SW CO SAT MORNING INTO NERN CO SATURDAY AFTERNOON AND THEN MOVE NNE INTO EASTERN WY. SO..WHILE VERY COOL AIR ALREADY SWEEPS OVER THE CWA TONIGHT FROM WEST TO EAST...AIR DOES MODERATE SOME FRI AFTERNOON AND EVENING WITH COLDEST AIR NOT RETURNING BEHIND UPPER LOW UNTIL SATURDAY NIGHT. SNOW LINE WILL LOWER TO 6000-6500 FEET FRIDAY NIGHT AND THEN RISE A FEW HUNDRED FEET SATURDAY BEFORE LOWERING CLOSE TO 5K FEET SATURDAY NIGHT. SNOW WILL ACCUMULATE IN THE MOUNTAINS FRIDAY NIGHT AND SATURDAY MORNING BUT SOME OF THIS WILL BE MELTING. CONSIDERED A WINTER STORM WATCH FOR LARAMIE RANGE FRI NIGHT THROUGH SAT NIGHT BUT THINK THAT ACTUAL HEAVIEST SNOWFALL MAY HOLD OFF UNTIL SATURDAY NIGHT AND SUNDAY MORNING. JUST TOO MUCH UNCERTAINTY AT THIS POINT. WHILE UPPER LOW FILLS AND EJECTS NEWD FROM EASTERN WY ON SUNDAY...ANOTHER ONE WILL BE NEAR FOUR CORNERS AREA. THIS WILL KEEP AT LEAST SCATTERED RAIN AND SNOW SHOWERS OVER MOST OF THE CWA SUNDAY INTO MONDAY. TEMPS WILL SLOWLY MODERATE TUE THROUGH THU AS WE FINALLY GET BEHIND THE UPPER TROUGH. THERE WILL STILL BE SOME SHOWERS/TSTMS TUE...THEN DRIER FOR WED AND THU. AVIATION...BROAD AREA OF SHOWERS AND STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS TERMINALS THIS AFTERNOON AND EVENING. EXPECT GENERALLY VFR CONDITIONS INITIALLY ACROSS THE NEBRASKA AND EASTERN WY TERMINALS WITH MVFR CONDITIONS WITH THUNDERSTORM ACTIVITY THIS EVENING. CONDITIONS WILL TURN PREDOMINATELY VFR AFTER MIDNIGHT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...HAHN LONG TERM....JLH
Hazardous weather outlook, May 3, 6:25 PM MDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 625 PM MDT THU MAY 3 2007 WYZ061>063-065-041500- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY- 625 PM MDT THU MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED SHOWERS WILL CONTINUE OFF AND ON TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ON FRIDAY...THEN A SLOW MOVING LOW PRESSURE SYSTEM WILL AFFECT THE REGION OVER THE WEEKEND. IT WILL BRING COOLER TEMPERATURES ALONG WITH SOME RAIN...WITH SNOW ABOVE ABOUT 6000 FEET. SOME SIGNIFICANT ACCUMULATIONS ARE POSSIBLE IN THE SOUTHEAST WYOMING MOUNTAINS LATE FRIDAY NIGHT INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FOR THE POSSIBILITY OF SEVERE THUNDERSTORMS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-060-064-066>070-041500- CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 625 PM MDT THU MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO THE LARAMIE RANGE AND CONVERSE COUNTIES BY MID AFTERNOON...AND THROUGH THE REMAINDER OF SOUTHEAST WYOMING BY EARLY THIS EVENING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING THUNDERSTORM WINDS IN EXCESS OF 60 MPH AND HAIL. SEVERE THUNDERSTORMS WILL EXIT SOUTHEAST WYOMING BY LATE THIS EVENING AS THE COLD FRONT RACES THROUGH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ON FRIDAY...THEN A SLOW MOVING LOW PRESSURE SYSTEM WILL AFFECT THE REGION OVER THE WEEKEND. IT WILL BRING COOLER TEMPERATURES ALONG WITH SOME RAIN...WITH SNOW ABOVE ABOUT 6000 FEET. SOME SIGNIFICANT ACCUMULATIONS ARE POSSIBLE IN THE SOUTHEAST WYOMING MOUNTAINS LATE FRIDAY NIGHT INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED LATE THIS AFTERNOON AND THIS EVENING FOR SEVERE THUNDERSTORMS MOVING THROUGH THE AREA. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-041500- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 625 PM MDT THU MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT BY LATE THIS AFTERNOON...STRONG TO SEVERE THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP OVER SOUTHEAST WYOMING...WILL BEGIN TO MOVE INTO THE WESTERN NEBRASKA PANHANDLE. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND IN EXCESS OF 60 MPH AND HAIL. SEVERE THUNDERSTORMS WILL EXIT THE WESTERN NEBRASKA PANHANDLE SHORTLY AFTER MIDNIGHT AS THE COLD FRONT RACES THROUGH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ON FRIDAY...THEN A SLOW MOVING LOW PRESSURE SYSTEM WILL AFFECT THE REGION OVER THE WEEKEND. IT WILL BRING COOLER TEMPERATURES ALONG WITH SOME RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED LATE THIS AFTERNOON AND THIS EVENING FOR SEVERE THUNDERSTORMS MOVING THROUGH THE AREA. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE HAHN
In the hours before
Local storm report, May 3, 4:33 PM MDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
433 PM MDT THU MAY 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 16 SE LARAMIE 41.15N 105.37W
05/03/2007 E1.00 INCH ALBANY WY TRAINED SPOTTER
&&
HAHNLocal storm report, May 3, 5:06 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
506 PM MDT THU MAY 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 16 SE LARAMIE 41.15N 105.37W
05/03/2007 E0.50 INCH ALBANY WY TRAINED SPOTTER
WIND SPEEDS ESTIMATED AT 70 MPH.
0456 PM HAIL 8 SW CHEYENNE 41.06N 104.90W
05/03/2007 E0.50 INCH LARAMIE WY TRAINED SPOTTER
0456 PM HAIL 18 WNW CHEYENNE 41.24N 105.11W
05/03/2007 E0.75 INCH LARAMIE WY TRAINED SPOTTER
&&
HAHNLocal storm report, May 3, 5:16 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
516 PM MDT THU MAY 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL GLENDO 42.50N 105.03W
05/03/2007 E0.75 INCH PLATTE WY TRAINED SPOTTER
0457 PM HAIL CHEYENNE 41.15N 104.79W
05/03/2007 E0.50 INCH LARAMIE WY TRAINED SPOTTER
0511 PM HAIL WHEATLAND 42.05N 104.96W
05/03/2007 E0.50 INCH PLATTE WY LAW ENFORCEMENT
&&
HAHNLocal storm report, May 3, 5:41 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
541 PM MDT THU MAY 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL WHEATLAND 42.05N 104.96W
05/03/2007 E1.00 INCH PLATTE WY LAW ENFORCEMENT
0536 PM TSTM WND DMG CHEYENNE 41.15N 104.79W
05/03/2007 LARAMIE WY TRAINED SPOTTER
NATIONWAY CLOSED DUE TO DEBRIS IN ROADWAY.
0531 PM TSTM WND GST CHEYENNE 41.15N 104.79W
05/03/2007 M62 MPH LARAMIE WY ASOS
&&
HAHNLocal storm report, May 3, 5:59 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MDT THU MAY 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 3 N CHEYENNE 41.19N 104.79W
05/03/2007 LARAMIE WY PUBLIC
DAMAGE REPORTED TO OUTBUILDINGS ON JACK RABBIT ROAD.
0548 PM HAIL 15 N CHEYENNE 41.36N 104.79W
05/03/2007 E1.00 INCH LARAMIE WY TRAINED SPOTTER
&&
HAHNLocal storm report, May 3, 6:45 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
645 PM MDT THU MAY 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG CHEYENNE 41.15N 104.79W
05/03/2007 LARAMIE WY TRAINED SPOTTER
SCOREBOARD BUILDING AT BRIMMER FIELD BLOWN OVER ALONG
WITH NUMEROUS REPORTS OF TREES BLOWN OVER THROUGHOUT CITY
0601 PM TSTM WND GST CHEYENNE 41.15N 104.79W
05/03/2007 E70 MPH LARAMIE WY PUBLIC
ESTIMATED WIND SPEEDS TO 70 MPH ALONG WITH PEA SIZED HAIL
REPORTED.
0522 PM TSTM WND DMG CHEYENNE 41.15N 104.79W
05/03/2007 LARAMIE WY PUBLIC
REPORTS OF TREES UPROOTED ALONG WITH POWER POLES AND
LINES DOWN ACROSS SW CORNER OF THE CHEYENNE.
&&
HAHNThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:39 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill, Scotts Bluff | 66 min |
| May 4, 3:10 AM MDT | Winter Storm Watch | CYS | 12 hr | |
| May 4, 2:59 PM MDT | Snow Advisory | CYS | 4 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Severe Thunderstorm Warnings in Wyoming, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.